# SDR DXTA2024051311759

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 177259381
- Aircraft time: 3,647 hours, 2,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: PATH EMER LIGHTING UNDER LAV IS OUT.  FOUND LAV TOEKICK LIGHT INOP. REMOVED LIGHT P/N: CL327-01-30. NSN. INSTALLED CUSTOMER SUPPLIED NEW LAV TOEKICX LIGHT P/N: E327-01·30. NSN. OPERATIONAL CHECK PERFORMED WITH NO DEFECTS NOTED.
